# SDR DALA2024110810776

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 75,246 hours, 24,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5803 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: OPEN AND CLOSED 4L DOOR REF B757 AMM 52-11. FOUND DEBRIS IN GIRT BAR FITTING. REMOVED TRASH, DOOR ARMS. (6731180)
